Research portal

Bankruptcy games with nontransferable utility

Research output: Contribution to journalArticleScientificpeer-review

This paper analyzes bankruptcy games with nontransferable utility as a generalization of bankruptcy games with monetary payoffs. Following the game theoretic approach to NTU-bankruptcy problems, we study some appropriate properties and the core of NTU-bankruptcy games. Generalizing the core cover and the reasonable set to the class of NTU-games, we show that NTU-bankruptcy games are compromise stable and reasonable stable. Moreover, we derive a necessary and sufficient condition for anNTU-bankruptcy rule to be game theoretic.
Original languageEnglish
Pages (from-to)16-21
JournalMathematical Social Sciences
StatePublished - Mar 2018

Research outputs

Login to Pure (for TiU staff only)